# SDR EE4Y2023112918887

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 35,208 hours, 22,917 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ALLEGIANT TASK INSPECTION 534123-01-3-001 FUSELAGE INTERNAL STRUCTURE FR666 RH SIDEINNER CAP JOINT TO GUSSET PLATE AT STGR 15RH LEVEL. FOUND THE HIGHEST HOLE & THE LOWESTHOLE CRACKED. COOPESA PERFORMED REPAIR IN ACCORDANCE A320 SRM TASK 53-41-12-300-018 FIG001 AND 002. THIS REPAIR IS COVERED WITH COOPESAJOB A1N209 ITEM 2-45.
